American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65Dxx) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Adel Faridani. A generalized sampling theorem for locally compact abelian groups . Math. Comp. 63 (1994) 307-327. MR 1240658.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] F. P. Preparata and D. V. Sarwate. Computational complexity of Fourier transforms over finite fields . Math. Comp. 31 (1977) 740-751. MR 0436662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1